Armenian Journal of Mathematics

Items where Year is 2010

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 7.

Harutyunyan, Gohar (2010) An example on asymptotic on manifolds with corners. Armenian Journal of Mathematics, 3 (1). pp. 1-13. ISSN 1829-1163

Wu, Chuanxi and Tian, Daping and Li, Guanghan (2010) Forced Flow by Powers of the $\emph{m}^{\th}$ Mean Curvature. Armenian Journal of Mathematics, 3 (2). pp. 61-91. ISSN 1829-1163

Sargsyan, Artsrun (2010) Nonlinear approximation with respect to the Faber-Shauder system and greedy algorithm. PhD thesis, Russian-Armenian (Slavonic) University .

Samko, N. (2010) Note on Matuzsewska-Orlich indices and Zygmund inequalities. Armenian Journal of Mathematics, 3 (1). pp. 22-31. ISSN 1829-1163

Liu, Shitian and Zhang, Runshi (2010) On injectors of finite groups. Armenian Journal of Mathematics, 3 (1). pp. 14-21. ISSN 1829-1163

Ghazaryan, Hayk and Margaryan, Vachagan (2010) On interior regularity of solutions of a class of almost-hypoelliptic equations. Armenian Journal of Mathematics, 3 (2). pp. 32-60. ISSN 1829-1163

Samko, N. and Samko, S. and Vakulov, B. (2010) Weighted Sobolev theorem in Lebesgue spaces with variable exponent: corrigendum. Armenian Journal of Mathematics, 3 (2). pp. 92-97. ISSN 1829-1163

This list was generated on Sat Aug 19 00:21:10 2017 AMT.